# SDR QXEA200602544

- Difficulty date: September 14, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cowl Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT ENGINE SIDE COWL DOOR 414AR INTERNAL STIFFENER HAS A CRACKED AND BROKEN EDGE.  REPAIRED IAW RD8-71-0528.
